# SDR 2009FA0000173

- Difficulty date: February 17, 2009
- Submitted: March 4, 2009
- Operation: General aviation
- Aircraft: N17PL
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0412
- Aircraft time: 4,447 hours, 3,163 cycles
- Engine: Pwa JT15D5
- Engine time: 4,447 hours, 3,216 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: MB38A1
- Part serial: 3384
- Condition: Burned Out
- Location: Overhead Blower
- Part time: 216 hours, 135 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A, G

## Discrepancy

WHILE ENROUTE AT 41000 FT HEAVY ACRID BLACK SMOKE THE INUNDATED CABIN. OXYGEN MASKS WERE DEPLOYED AND AN EMERGENCY DESCENT WAS INITIATED.  ACFT WAS LANDED AT THE NEAREST SUITABLE AIRPORT WITHOUT INCIDENT.  ON FEB 21ST, MX IDENTIFIED THE MALFUCTION AS A OVERHEAD BLOWER FAN AND REPLACED WITH NEW FAN ASSY. THE ACFT WAS SUBSQUENTLY RETURNED TO ITS HOME BASE FOR CLEANING AND INTERIOR RESTORATION.
